MathSciNet Relay Station
MathSciNet bibliographic data
MR1365047 60E15 (60G42 60G50)
Peshkir, G.; Shiryaev, A. N. Khinchin inequalities and a martingale extension of the sphere of their action. (Russian) Uspekhi Mat. Nauk 50 (1995), no. 5(305), 3--62; translation in Russian Math. Surveys 50 (1995), no. 5, 849–904
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement